# SDR MASA20211221621

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670316337
- Part serial: NA
- Condition: Dented
- Location: Fs280-310stgr17r
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LOWER SKIN PANEL WAS FOUND TO HAVE THREE PROTRUDING DENTS. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-21-01, FIG. 53-21-01-991-802, ITEM 1 (REV. 38 DATED 25 JUL. 2020).
